Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 287, NWS Springfield, MO

September 21, 2012Dade County, Greene County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 21, 2012, 1:41 AM CDT for Dade County, Greene County, Polk County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2012, 1:41 AM CDT (06:41 UTC)
Expired
Sep 21, 2012, 2:08 AM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dade County, MO, Greene County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 24 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS53 KSGF 210641
SVRSGF
MOC057-077-167-210730-
/O.NEW.KSGF.SV.W.0287.120921T0641Z-120921T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 AM CDT FRI SEP 21 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 230 AM CDT

* AT 140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  GREENFIELD...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  ASH GROVE...CAVE SPRINGS...EVERTON...GREENFIELD...MORRISVILLE...
  SACVILLE...SOUTH GREENFIELD...WALNUT GROVE AND WILLARD.

THIS WARNING ALSO INCLUDES STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3748 9335 3730 9337 3733 9386 3747 9386
TIME...MOT...LOC 0641Z 280DEG 24KT 3741 9373

HAIL...1.00IN
WIND...<50 MPH

$$

GRIFFIN
2 follow-up statements
161 
WWUS53 KSGF 210659
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT FRI SEP 21 2012

MOC167-210709-
/O.CAN.KSGF.SV.W.0287.000000T0000Z-120921T0730Z/
POLK MO-
159 AM CDT FRI SEP 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3732 9358 3731 9367 3732 9372 3744 9371
      3744 9362 3742 9358 3742 9336 3742 9335
      3730 9337
TIME...MOT...LOC 0659Z 280DEG 24KT 3737 9358

$$

MOC057-077-210730-
/O.CON.KSGF.SV.W.0287.000000T0000Z-120921T0730Z/
GREENE MO-DADE MO-
159 AM CDT FRI SEP 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DADE AND NORTHWESTERN GREENE COUNTIES UNTIL 230 AM CDT...

AT 154 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT
GROVE...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
CAVE SPRINGS...EVERTON...SACVILLE...WALNUT GROVE AND WILLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3732 9358 3731 9367 3732 9372 3744 9371
      3744 9362 3742 9358 3742 9336 3742 9335
      3730 9337
TIME...MOT...LOC 0659Z 280DEG 24KT 3737 9358

HAIL...1.00IN
WIND...<50 MPH

$$
171 
WWUS53 KSGF 210708
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT FRI SEP 21 2012

MOC057-077-210719-
/O.CAN.KSGF.SV.W.0287.000000T0000Z-120921T0730Z/
GREENE MO-DADE MO-
208 AM CDT FRI SEP 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DADE AND
NORTHWESTERN GREENE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3732 9358 3731 9367 3732 9372 3744 9371
      3744 9362 3742 9358 3742 9336 3742 9335
      3730 9337
TIME...MOT...LOC 0709Z 280DEG 24KT 3736 9350

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 10:51 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Sep 20, 10:51 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT THU SEP 20 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 1045 PM CDT THU SEP 20 2012/

WE CONTINUE TO MONITOR THE POTENTIAL OF THUNDERSTORMS OVERNIGHT
FROM FAR SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS. AT LATE
EVENING...A SURFACE FRONT HAD STALLED FROM NORTHERN OKLAHOMA INTO
NORTHERN ARKANSAS. PROFILER AND VAD WIND DATA INDICATED THE 850 MB
FRONT STRETCHED FROM NEAR WICHITA TO JUST NORTH OF TULSA THEN INTO
NORTHERN ARKANSAS. MOISTURE WAS POOLING IN THE 850-700 MB LAYER
ALONG AND SOUTH OF THIS AXIS.

THE LOW LEVEL JET WILL STRENGTHEN DURING THE NIGHT WITH THE OZARKS
POSITIONED ON THE NOSE OF THIS JET OVERNIGHT. STRONG MOISTURE AND
WARM AIR ADVECTION WILL RESULT IN DESTABILIZATION ABOVE THE BOUNDARY
LAYER. IT MAY TAKE AWHILE TO SUFFICIENTLY MOISTEN THE LOWER
ATMOSPHERE COLUMN BUT I DO EXPECT THIS WILL HAPPEN WITH TIME.
EXPECT ISOLATED CONVECTION TO DEVELOP SHORTLY AFTER MIDNIGHT WITH
A GRADUAL INCREASE OVERNIGHT. AMPLE DEEP LAYER SHEAR OF 40 TO 50
KTS AND STEEP MID LEVEL LAPSE RATES WILL SUPPORT THE POTENTIAL OF
ROBUST UPDRAFTS AND THE POSSIBILITY OF HAIL IN THE STRONGER STORMS.
THE RISK OF A SEVERE STORM WITH LARGE HAIL IS LIMITED.

OVERALL THE FORECAST HAS CHANGED LITTLE WITH THE EXPECTATION OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVERNIGHT.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL BE ON SHOWER AND
THUNDERSTORMS POTENTIAL LATE THIS EVENING INTO FRIDAY EVENING.
THEN ATTENTION TURNS TO COOL AND DRY CONDITIONS THIS WEEKEND.

A WEAK SURFACE COLD FRONT HAS SAGGED SOUTH THROUGH THE AREA TODAY
AND IS NOW LOCATED ACROSS NORTHERN ARKANSAS THIS AFTERNOON. NORTHERLY
WINDS ARE OCCURRING BEHIND THE FRONT WHICH IS HELPING TO PULL
DRIER AIR INTO THE REGION. TEMPERATURES WILL CONTINUE TO WARM INTO
THE UPPER 70S TO LOWER 80S THIS AFTERNOON.

THE FRONT WILL THEN LIFT BACK TO THE NORTH AS A WARM FRONT LATE
THIS EVENING INTO FRIDAY MORNING. LOW LEVEL WARM AIR ADVECTION
ALONG WITH A STRONG LOW LEVEL JET WILL SPREAD NORTH INTO THE
REGION TONIGHT...RESULTING IN IN STRONG FORCING ALONG THE FRONT
LATE THIS EVENING INTO THE OVERNIGHT HOURS. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE WARM
FRONT AS IT LIFTS TO THE NORTH. THERE WILL BE SOME LOW LEVEL DRY
AIR THAT WILL HAVE TO BE OVERCOME...BUT GIVEN THE FORCING THINK
IT WILL NOT TAKE LONG FOR PRECIPITATION TO MAKE IT TO THE GROUND
ONCE IT BEGINS. THINK THERE SHOULD BE DECENT COVERAGE IN THIS
ACTIVITY AS IT DEVELOPS THEN PUSHES ACROSS THE AREA. INSTABILITY
WILL BE MORE LIMITED AS MOISTURE RETURN WILL BE SOMEWHAT
LIMITED...THOUGH WITH THE FORCING AND STRONG WIND SHEAR SOME HAIL
WILL STILL BE POSSIBLE IN A FEW OF THE STRONGER STORMS. THIS
ACTIVITY MAY LINGER ACROSS THE EASTERN OZARKS FRIDAY MORNING
BEFORE PUSHING OFF TO THE EAST OF THE AREA. TEMPERATURES SHOULD
WARM INTO THE 80S AREA-WIDE ON FRIDAY AS BREEZY AND GUSTY
SOUTHERLY WINDS USHER IN THE SLIGHTLY WARMER CONDITIONS.

A COLD FRONT AND UPPER LEVEL TROUGH WILL THEN SWEEP THROUGH THE
REGION FRIDAY AFTERNOON INTO FRIDAY EVENING. THERE COULD BE
ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ON THE COLD
FRONT THE AFTERNOON AND EARLY EVENING HOURS FRIDAY...BUT WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME AS INSTABILITY SHOULD
BE LIMITED. WINDS WILL SWING AROUND TO THE NORTH NORTHWEST BEHIND
THE FRONT AND COULD BE GUSTY ON SATURDAY AS A MUCH COOLER AIRMASS
SPREADS SOUTH INTO THE AREA. HIGHS ON SATURDAY ARE EXPECTED TO
WARM INTO THE LOWER 70S WITH HIGHS ON SUNDAY ONLY EXPECTED TO WARM
INTO THE 60S. LOWS SATURDAY NIGHT WILL COOL WELL INTO THE 40S AREA
WIDE WITH UPPER 30S POSSIBLE ACROSS SOME LOCATIONS.

AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL THEN DROP
INTO THE AREA DURING THE MIDDLE OF NEXT WEEK...BRINGING ADDITIONAL
CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE AREA.

WISE

&&

.AVIATION...
/ISSUED 1050 PM CDT THU SEP 20 2012/

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
MOVE ACROSS THE REGION OVERNIGHT IN RESPONSE TO A STRONG LOW
LEVEL JET. THIS LOW LEVEL JET WILL ALSO PRODUCE LOW LEVEL WIND
SHEAR AT ALL AREA TERMINALS OVERNIGHT INTO EARLY FRIDAY. LOCALIZED
AREAS OF MVFR CONDITIONS CAN BE EXPECTED WHERE STORMS DEVELOP.
OTHERWISE VFR CONDITIONS WILL PREVAIL. GUSTY SOUTHWEST WINDS
FRIDAY MORNING WILL SHIFT TO THE NORTHWEST FRIDAY AFTERNOON AS A
COLD FRONT MOVES ACROSS THE REGION.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 20, 11:06 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1106 PM CDT THU SEP 20 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1106 PM CDT THU SEP 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL DEVELOP OVERNIGHT FROM EXTREME
  SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS. THE STORMS WILL
  BECOME MORE NUMEROUS ACROSS THE MISSOURI OZARKS AFTER 3 AM AS A
  WARM FRONT LIFTS NORTH ACROSS THE OUTLOOK AREA. THE PRIMARY RISK
  FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING...BUT THE
  STRONGER STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  A FEW THUNDERSTORMS MAY LINGER ACROSS THE EASTERN MISSOURI
  OZARKS EARLY FRIDAY MORNING...WITH THE MAIN THREAT AGAIN
  BEING OCCASIONAL LIGHTNING STRIKES. ADDITIONAL THUNDERSTORMS
  WILL BE POSSIBLE FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING AS A
  COLD FRONT MOVES SOUTHEAST THROUGH THE OUTLOOK AREA. AT THIS
  TIME...IT APPEARS THAT INSTABILITY WILL BE LIMITED AND SEVERE
  THUNDERSTORMS ARE NOT EXPECTED.

  LOCALLY ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP FRIDAY
  AFTERNOON ACROSS EXTREME SOUTHEASTERN KANSAS AS WINDS
  INCREASE BEHIND A PASSING COLD FRONT. ELEVATED FIRE WEATHER
  CONDITIONS WILL AGAIN BE POSSIBLE ACROSS PORTIONS OF THE
  OUTLOOK AREA ON SATURDAY AS WINDS INCREASE OUT OF THE NORTH.

  THUNDERSTORMS WILL BE POSSIBLE AGAIN AROUND THE MIDDLE OF NEXT
  WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Sep 21, 1:03 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 AM CDT FRI SEP 21 2012

MOZ095-096-210630-
CHRISTIAN MO-DOUGLAS MO-
103 AM CDT FRI SEP 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN AND
NORTHWESTERN DOUGLAS COUNTIES UNTIL 130 AM CDT...

AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRUNER...OR 11 MILES EAST OF OZARK...MOVING
EAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  DOGWOOD BY 110 AM CDT.
  GOODHOPE BY 120 AM CDT.

LAT...LON 3698 9315 3709 9309 3706 9264 3687 9273
TIME...MOT...LOC 0603Z 288DEG 36KT 3701 9296

GRIFFIN
Special weather statement, Sep 21, 1:22 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT FRI SEP 21 2012

MOZ079-089-090-210645-
GREENE MO-POLK MO-DADE MO-
122 AM CDT FRI SEP 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DADE...NORTHWESTERN
GREENE AND SOUTHWESTERN POLK COUNTIES UNTIL 145 AM CDT...

AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF GREENFIELD...MOVING EAST AT
30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALDRICH...ARCOLA...BONA...DADEVILLE...
EVERTON...GREENFIELD...LOCKWOOD...NEOLA...SOUTH GREENFIELD AND WALNUT
GROVE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE.

LAT...LON 3756 9354 3732 9354 3737 9402 3755 9401
TIME...MOT...LOC 0622Z 270DEG 29KT 3745 9385

GRIFFIN
Special weather statement, Sep 21, 1:29 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT FRI SEP 21 2012

MOZ096-210700-
DOUGLAS MO-
129 AM CDT FRI SEP 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS COUNTY UNTIL
200 AM CDT...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODHOPE...OR 10 MILES WEST OF AVA...MOVING
EAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...BRUSHYKNOB...GENTRYVILLE...
GOODHOPE...ROME AND SQUIRES.

LAT...LON 3698 9235 3680 9235 3682 9291 3699 9289
TIME...MOT...LOC 0629Z 278DEG 28KT 3691 9279

GRIFFIN
Special weather statement, Sep 21, 1:36 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 AM CDT FRI SEP 21 2012

MOZ077-088-089-210700-
BARTON MO-JASPER MO-DADE MO-
136 AM CDT FRI SEP 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JASPER...SOUTHERN BARTON
AND SOUTHWESTERN DADE COUNTIES UNTIL 200 AM CDT...

AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF NASHVILLE...OR 11 MILES
SOUTHWEST OF LAMAR...MOVING EAST AT 30 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BOSTON...DUDENVILLE...GOLDEN CITY...
JASPER...KENOMA...LAMAR HEIGHTS...LAMAR...MINDENMINES...NASHVILLE AND
OAKTON.

LAT...LON 3750 9401 3729 9402 3732 9461 3749 9461
TIME...MOT...LOC 0637Z 268DEG 34KT 3741 9441

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 1:03 AM CDTSpecial Weather StatementSGFChristian27 min
Sep 21, 1:22 AM CDTSpecial Weather StatementSGFDade23 min
Sep 21, 1:29 AM CDTSpecial Weather StatementSGFDouglas31 min
Sep 21, 1:36 AM CDTSpecial Weather StatementSGFBarton24 min
Sep 21, 1:50 AM CDTSevere Thunderstorm WarningSGFGreene, Webster40 min
Sep 21, 2:03 AM CDTSpecial Weather StatementSGFDouglas27 min
Sep 21, 2:04 AM CDTSpecial Weather StatementSGFJasper26 min
Sep 21, 2:14 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence22 min
Sep 21, 2:19 AM CDTSpecial Weather StatementSGFGreene41 min
Sep 21, 2:24 AM CDTSpecial Weather StatementSGFHowell36 min
Sep 21, 2:29 AM CDTSpecial Weather StatementSGFWebster46 min
Sep 21, 2:35 AM CDTSpecial Weather StatementSGFHowell25 min
Sep 21, 2:50 AM CDTSpecial Weather StatementSGFBarton, Dade40 min
Sep 21, 2:56 AM CDTAreal Flood AdvisorySGFGreene, Webster5 hr
Sep 21, 3:04 AM CDTSpecial Weather StatementSGFHowell41 min
Sep 21, 3:06 AM CDTSpecial Weather StatementSGFJasper39 min
Sep 21, 3:32 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon29 min
Sep 21, 3:58 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Texas, Webster, Wright4 hr
Sep 21, 4:11 AM CDTSpecial Weather StatementSGFStone49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.